MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number FNT410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
After follow up, doctor confirmed that during implant placement, it disengage from the mount and fell on patient face.Patient would have to return to place a new implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).This report is submitted to correct b1 to adverse event and h1.Type of reportable event: to serious injury.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) fnt410, (full osseotite tapered implant 4 x 10mm) for evaluation.Visual evaluation and a functional test were performed, the implants packaging was not returned with the implant.The implant had signs of use, with bone debris on external threads.The reported transfer mount was not returned with the implant for investigation.Unable to functionally test the two devices.The implants measurements matched drawing.Device history record (dhr) review was completed for the subject lot number 2023021068.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023021068 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : disengaged.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the clinician did not follow recommended protocol for attaching implant mount to implant.Therefore, based on the available information, a device malfunction could not be verified.The reported transfer mount was not returned with the implant for investigation.The reported event/coob was non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19358307
Report Number0001038806-2024-01043
Device Sequence Number17086348
Product Code DZE
UDI-Device Identifier00844868003328
UDI-Public(01)00844868003328(17)280228(10)2023021068
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFNT410
Device Lot Number2023021068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/28/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic